# SDR SWAA2023121329463

- Difficulty date: December 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACKS RECLINE ON SEATS 11BC (EMERGENCY EXIT SEATS) 2023-689434<[01] CORRECTED INSTALLED SEAT BACKS ON SEATS 11BC (EMERGENCY EXIT SEATS) IAW CMM B/E AEROSPACE 25-21-42 STEP (G) ITEM (1);[02] CORRECTED STEP 1  CORRECTED INSTALLED SEAT BACKS ON SEATS 11BC (EMERGENCY EXIT SEATS) IAW CMM B/E AEROSPACE 25-21-42 STEP 6 ITEM (A) AND (B) PAGUE 8006;[03] CORRECTED STEP 2  CORRECTED INSTALLED SEAT BACKS ON SEATS 11BC (EMERGENCY EXIT SEATS) IAW CMM B/E AEROSPACE 25-21-42 STEP 6 ITEM (A) AND (B) PAGE 8006;[04] CORRECTED INSTALLED SEAT BACKS ON SEATS 11BC (EMERGENCY EXIT SEATS) IAW CMM B/E AEROSPACE 25-21-42 STEP 6 ITEM (A) AND (B) PAGE 8006
